On symmetric stable random variables and matrix transposition
Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 3, pp. 397-413.
@article{AIHPB_1994__30_3_397_0,
     author = {Donati-Martin, Catherine and Song, Shiqi and Yor, Marc},
     title = {On symmetric stable random variables and matrix transposition},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {397--413},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {3},
     year = {1994},
     mrnumber = {1288357},
     zbl = {0856.60020},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1994__30_3_397_0/}
}
TY  - JOUR
AU  - Donati-Martin, Catherine
AU  - Song, Shiqi
AU  - Yor, Marc
TI  - On symmetric stable random variables and matrix transposition
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1994
SP  - 397
EP  - 413
VL  - 30
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1994__30_3_397_0/
LA  - en
ID  - AIHPB_1994__30_3_397_0
ER  - 
%0 Journal Article
%A Donati-Martin, Catherine
%A Song, Shiqi
%A Yor, Marc
%T On symmetric stable random variables and matrix transposition
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1994
%P 397-413
%V 30
%N 3
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1994__30_3_397_0/
%G en
%F AIHPB_1994__30_3_397_0
Donati-Martin, Catherine; Song, Shiqi; Yor, Marc. On symmetric stable random variables and matrix transposition. Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 3, pp. 397-413. http://www.numdam.org/item/AIHPB_1994__30_3_397_0/

[1] J. Bretagnolle, D. Dacunha-Castelle and J.L. Krivine, Lois stables et espaces LP, Ann. Inst. Henri Poincaré, Vol. 2, 3, 1966, pp. 231-259. | Numdam | MR | Zbl

[2] Y.S. Chow and H. Teicher, Probability Theory: Independence, Interchangeability, Martingales, Springer Verlag, 1978. | MR | Zbl

[3] C. Donati-Martin and M. Yor, Fubini's theorem for double Wiener integrals and the variance of the Brownian path., Ann. Inst. Henri Poincaré, Vol. 27, 2, 1991, pp. 181-200. | Numdam | MR | Zbl

[4] W. Feller, An Introduction to Probability Theory and its Applications, Vol. II, J. Wiley, 1966. | MR | Zbl

[5] J. Neveu, Bases Mathématiques du Calcul des Probabilités, Masson, 1970. | MR | Zbl

[6] M. Yor, Une explication du théorème de Ciesielski-Taylor, Ann. Inst. Henri. Poincaré, Vol. 27, 2, 1991, pp. 201-213. | Numdam | MR | Zbl

[7] C. Donati-Martin, S. Song and M. Yor, Symmetric stable processes, Fubini's theorem and some extensions of the Ciesielski-Taylor identities in law, Preprint, Laboratoire de Probabilités, Université Pierre-et-Marie Curie. To appear in Prob. Th. Rel. Fields, 1994. | Zbl

[8] G. Letac, Isotropy and sphericity: some characterizations of the normal distribution, The Annals of Statistics, Vol. 9, 2, 1981, pp. 408-417. | MR | Zbl

[9] G. Letac and X. Milhaud, Une suite stationnaire et isotrope est sphérique, Zeit. für Wahr., 49, 1979, pp. 33-36. | MR | Zbl

[10] S.M. Berman, Stationarity, Isotropy and Sphericity in lp, Zeit. für Wahr., 54, 1980, pp. 21-23. | MR | Zbl